# SDR ABXA9600368

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45954
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 30112SS
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED NR 1 PYLON LOWER FORWARD FIREWALL CRACKED.  REPAIRED NR 1 PYLON LOWER SPAR WEB ON FORWARD FIREWALL THAT WAS CRACKED IAW ABX REA D854-13627MR.
